# SDR HNAA2024092300849

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 41,698 hours, 37,032 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E052528 CARGO DOOR INTERNAL LOWER WEB IS CHAFED IN THREE (3) AREAS.  INSTALLED FABRICATED REPAIR DOUBLER AT INTERSECTION OF HB3-BV2 ON LOWER CARGO DOOR INTERNAL WEB IAW EMBRAER ETD2024-145-023066 AND PIEDMONT EO1-52-24-0525.
